MathSciNet Relay Station
MathSciNet bibliographic data
MR385933 58G10
Atʹja, M. F.; Zinger, I. M. The index of elliptic operators. IV, V. (Russian) Translated from the English (Ann. of Math. (2) 93 (1971), 119–138; ibid. (2) 92 (1970), 139–149) by S. I. Gelʹfand. Uspehi Mat. Nauk 27 (1972), no. 4(166), 161–188.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement